# SDR SWAA2025040721656

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N8877Q
- Make and model: Boeing 737-8
- Aircraft serial: 67917
- Aircraft time: 6,178 hours, 3,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT DOES NOT TEST<[01] REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00
